# SDR CA100607004

- Difficulty date: June 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 22,413 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Condition: Failed
- Location: Lt Wing Te Flap
- Part time: 13,965 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE FLAPS FAILED AT ZERO DEGREES.  AN EMERGENCY WAS DECLARED AND THE ACFT CARRIED OUT AN UNEVENTFUL FLAP ZERO LANDING.  FECU CODES 12 & 13 WERE POSTED FOR THE LT BPSU. THE LT BPSU WAS REPLACED, MANUAL TORQUE TEST WAS CARRIED OUT WITH NO FAULTS, SOME MINOR RIGGING WAS CARRIED OUT ON THE RT SIDE. FUNCTION TESTS WERE CARRIED OUT AND THE A/C RETURNED TO SERVICE.  LT BPSU DETAILS, PN 855D100-13, SN 1562B, PART TSN 13965, CSN 11836, TSO 1541, CSO 1257.
